Start Submission Become a Reviewer

Reading: A C2-continuous rational quintic interpolation scheme for curve data with shape control

Download

A- A+
Alt. Display

Research Articles

A C2-continuous rational quintic interpolation scheme for curve data with shape control

Authors:

Malik Zawwar Hussain,

University of the Punjab, PK
About Malik
Department of Mathematics
X close

Maria Hussain ,

Lahore College for Women University, PK
X close

Zahra Yameen

University of the Punjab, PK
About Zahra
Department of Mathematics
X close

Abstract

A new rational quintic interpolation scheme for curve design is presented. The new scheme is suggested for scalar 2D data and has three free parameters that provide design flexibility. Constraints are developed on one of the free parameters to preserve the shape of positive and range restricted data. The other two parameters are free to guarantee design flexibility. The resulting rational quintic interpolation scheme is globally C2-continuous and its order of continuity is independent of the choice of free parameters and data values. Approximation order of the proposed interpolation scheme is three. Application of the C2-continuous rational quintic interpolation scheme and the role of free parameters are demonstrated by several examples.

How to Cite: Hussain, M.Z., Hussain, M. and Yameen, Z., 2018. A C2-continuous rational quintic interpolation scheme for curve data with shape control. Journal of the National Science Foundation of Sri Lanka, 46(3), pp.341–354. DOI: http://doi.org/10.4038/jnsfsr.v46i3.8486
Published on 30 Sep 2018.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus